# SDR AT0000441

- Difficulty date: June 23, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT OUTBOARD LOWER SPAR CAP CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED ANGLE REPAIR IAW DC9 SRM 57-09 FIG 11 AND 51-10-03.
